Alert archive / Kentucky / Wind Advisories in 2013
Wind Advisory 3, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Feb 25, 2013, 3:24 PM EST for 4 counties in Kentucky. It took effect at Feb 26, 2013, 4:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 3:24 PM EST (20:24 UTC)
- In effect from
- Feb 26, 2013, 4:00 AM EST
- Expired
- Feb 26, 2013, 3:58 PM EST
- In force
- 12 hr
- Issued by
- NWS Jackson, KY
Counties Bell County, KY, Harlan County, KY, Letcher County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
185 WWUS73 KJKL 252024 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 324 PM EST MON FEB 25 2013 ...WIND ADVISORY LATE TONIGHT INTO TUESDAY FOR LOCATIONS BORDERING VIRGINIA... .A DEEP LOW PRESSURE SYSTEM WILL TRACK INTO THE LOWER OHIO VALLEY ON TUESDAY. A STRONG PRESSURE GRADIENT ACROSS THE APPALACHIANS BETWEEN HIGH PRESSURE OVER NEW ENGLAND AND THE APPROACHING LOW WILL LEAD TO THE THREAT FOR STRONG WIND GUSTS LATE TONIGHT AND INTO THE DAY ON TUESDAY. KYZ087-088-118-120-260430- /O.NEW.KJKL.WI.Y.0003.130226T0900Z-130226T2100Z/ BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN... WHITESBURG...PIKEVILLE 324 PM EST MON FEB 25 2013 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. * SUSTAINED WINDS AND GUSTS WILL INCREASE TOWARD DAWN. WINDS WILL REMAIN STRONG AND GUSTY...ESPECIALLY ACROSS HIGHER TERRAIN INTO THE DAY ON TUESDAY. * SUSTAINED WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 50 MPH...ARE ANTICIPATED AT TIMES. LOCALLY HIGHER GUSTS ARE POSSIBLE. LOCATIONS AT 2500 FEET ELEVATION AND ABOVE AND LOWER ELEVATION LOCATIONS IMMEDIATELY DOWNWIND OF CUMBERLAND...PINE AND BLACK MOUNTAINS SUCH AS CUMBERLAND AND WHITESBURG WILL BE MOST SUSCEPTIBLE TO STRONG WIND GUSTS. * STRONG WIND GUSTS WILL BLOW AROUND LOOSE AND UNSECURED OBJECTS SUCH AS TRASH CANS. THE STRONG WINDS MAY DOWN TREES IN AREAS OF STEEP TERRAIN. THIS COULD LEAD TO A FEW LOCALIZED POWER OUTAGES. ANY DOWNED TREES OR LIMBS COULD BLOCK ROADS. DRIVING MAY BECOME DIFFICULT IN CROSS WINDS ON WEST TO EAST ORIENTED HIGHWAYS...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JP/AR
4 follow-up statements
967 WWUS73 KJKL 260401 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 1101 PM EST MON FEB 25 2013 ...WIND ADVISORY LATE TONIGHT INTO TUESDAY FOR LOCATIONS BORDERING VIRGINIA... .A DEEP LOW PRESSURE SYSTEM WILL TRACK INTO THE LOWER OHIO VALLEY ON TUESDAY. A STRONG PRESSURE GRADIENT ACROSS THE APPALACHIANS BETWEEN HIGH PRESSURE OVER NEW ENGLAND AND THE APPROACHING LOW WILL LEAD TO THE THREAT FOR STRONG WIND GUSTS LATE TONIGHT AND INTO THE DAY ON TUESDAY. KYZ087-088-118-120-261215- /O.CON.KJKL.WI.Y.0003.130226T0900Z-130226T2100Z/ BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN... WHITESBURG...PIKEVILLE 1101 PM EST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. * SUSTAINED WINDS AND GUSTS WILL INCREASE TOWARD DAWN. WINDS WILL REMAIN STRONG AND GUSTY...ESPECIALLY ACROSS HIGHER TERRAIN INTO THE DAY ON TUESDAY. * SUSTAINED WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 50 MPH...ARE ANTICIPATED AT TIMES. LOCALLY HIGHER GUSTS ARE POSSIBLE. LOCATIONS AT 2500 FEET ELEVATION AND ABOVE AND LOWER ELEVATION LOCATIONS IMMEDIATELY DOWNWIND OF CUMBERLAND...PINE AND BLACK MOUNTAINS SUCH AS CUMBERLAND AND WHITESBURG WILL BE MOST SUSCEPTIBLE TO STRONG WIND GUSTS. * STRONG WIND GUSTS WILL BLOW AROUND LOOSE AND UNSECURED OBJECTS SUCH AS TRASH CANS. THE STRONG WINDS MAY DOWN TREES IN AREAS OF STEEP TERRAIN. THIS COULD LEAD TO A FEW LOCALIZED POWER OUTAGES. ANY DOWNED TREES OR LIMBS COULD BLOCK ROADS. DRIVING MAY BECOME DIFFICULT IN CROSS WINDS ON WEST TO EAST ORIENTED HIGHWAYS...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JP
379 WWUS73 KJKL 260912 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 412 AM EST TUE FEB 26 2013 ...WIND ADVISORY THROUGH THIS AFTERNOON FOR LOCATIONS BORDERING VIRGINIA... .A DEEP LOW PRESSURE SYSTEM WILL TRACK INTO THE LOWER OHIO VALLEY TODAY. A STRONG PRESSURE GRADIENT ACROSS THE APPALACHIANS BETWEEN HIGH PRESSURE OVER NEW ENGLAND AND THE APPROACHING LOW WILL LEAD TO THE THREAT FOR STRONG WIND GUSTS THROUGH THIS AFTERNOON. KYZ087-088-118-120-261800- /O.CON.KJKL.WI.Y.0003.000000T0000Z-130226T2100Z/ BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN... WHITESBURG...PIKEVILLE 412 AM EST TUE FEB 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS WILL REMAIN STRONG AND GUSTY TODAY...ESPECIALLY ACROSS THE HIGHER TERRAIN. * SUSTAINED WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH ARE EXPECTED. LOCALLY HIGHER GUSTS ARE POSSIBLE. LOCATIONS AT 2500 FEET ELEVATION AND ABOVE AND LOWER ELEVATION LOCATIONS IMMEDIATELY DOWNWIND OF CUMBERLAND...PINE AND BLACK MOUNTAINS SUCH AS CUMBERLAND AND WHITESBURG WILL BE MOST SUSCEPTIBLE TO STRONG WIND GUSTS. * STRONG WIND GUSTS WILL BLOW AROUND LOOSE AND UNSECURED OBJECTS SUCH AS TRASH CANS. THE STRONG WINDS MAY DOWN TREES IN AREAS OF STEEP TERRAIN. THIS COULD LEAD TO A FEW LOCALIZED POWER OUTAGES. ANY DOWNED TREES OR LIMBS COULD BLOCK ROADS. DRIVING MAY BECOME DIFFICULT IN CROSS WINDS ON WEST TO EAST ORIENTED HIGHWAYS...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAS
557 WWUS73 KJKL 261750 AAC NPWJKL URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1250 PM EST TUE FEB 26 2013 ...WIND ADVISORY THROUGH THIS AFTERNOON FOR LOCATIONS BORDERING VIRGINIA... .A DEEP LOW PRESSURE SYSTEM WILL TRACK INTO THE LOWER OHIO VALLEY TODAY. A STRONG PRESSURE GRADIENT ACROSS THE APPALACHIANS BETWEEN HIGH PRESSURE OVER NEW ENGLAND AND THE APPROACHING LOW WILL LEAD TO THE THREAT FOR STRONG WIND GUSTS THROUGH THIS AFTERNOON. KYZ087-088-118-120-262100- /O.CON.KJKL.WI.Y.0003.000000T0000Z-130226T2100Z/ BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN... WHITESBURG...PIKEVILLE 1250 PM EST TUE FEB 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS WILL REMAIN STRONG AND GUSTY TODAY...ESPECIALLY ACROSS THE HIGHER TERRAIN. * SUSTAINED WINDS OF 10 TO 20 MPH...WITH GUSTS AS HIGH AS 45 MPH ARE EXPECTED. LOCATIONS AT 2500 FEET ELEVATION AND ABOVE AND LOWER ELEVATION LOCATIONS IMMEDIATELY DOWNWIND OF CUMBERLAND...PINE AND BLACK MOUNTAINS SUCH AS CUMBERLAND AND WHITESBURG WILL BE MOST SUSCEPTIBLE TO STRONG WIND GUSTS. * STRONG WIND GUSTS WILL BLOW AROUND LOOSE AND UNSECURED OBJECTS SUCH AS TRASH CANS. THE STRONG WINDS MAY DOWN TREES IN AREAS OF STEEP TERRAIN. THIS COULD LEAD TO A FEW LOCALIZED POWER OUTAGES. ANY DOWNED TREES OR LIMBS COULD BLOCK ROADS. DRIVING MAY BECOME DIFFICULT IN CROSS WINDS ON WEST TO EAST ORIENTED HIGHWAYS...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAS/AR
652 WWUS73 KJKL 262058 AAD NPWJKL URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 358 PM EST TUE FEB 26 2013 ...WINDS SUBSIDING ACROSS THE AREA... .WINDS IN THE HIGHER TERRAIN ALONG THE VIRGINIA BORDER HAVE SUBSIDED SUBSTANTIALLY THIS AFTERNOON AND ARE NOW BELOW ADVISORY CRITERIA. KYZ087-088-118-120-262200- /O.CAN.KJKL.WI.Y.0003.000000T0000Z-130226T2100Z/ BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN... WHITESBURG...PIKEVILLE 358 PM EST TUE FEB 26 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. WITH WINDS HAVING DROPPED BELOW ADVISORY CRITERIA IN THE HIGHER TERRAIN ALONG THE VIRGINIA BORDER...THE WIND ADVISORY HAS BEEN CANCELLED. $$ KAS/AR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Feb 25, 3:15 PM EST, 9 minutes earlier.
Area forecast discussion, Feb 25, 3:15 PM EST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 315 PM EST MON FEB 25 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 315 PM EST MON FEB 25 2013 FAIRLY GOOD AGREEMENT AMONGST THE VARIOUS MODELS FOR THE FIRST THREE PERIODS OF THE FORECAST. THE FORECAST CONCERNS FOR THE SHORT TERM WILL BE THE LIKELIHOOD OF THUNDER OCCURRING FROM 9Z THROUGH 22Z ON TUESDAY. THE SECOND AND MORE PRESSING CONCERN WILL BE HOW STRONG THE WINDS GUST IN THE HIGHER TERRAIN ALONG THE VIRGINIA BORDER FROM AROUND DAWN TUESDAY THROUGH LATE TUESDAY AFTERNOON. THE MODEL DATA SUPPORTS THE POSSIBILITY OF A MOUNTAIN FORMING OVER THE AREA OVERNIGHT AND LASTING THROUGH THE DAY TOMORROW. WHEN THIS SORT OF PATTERN SETS UP ACROSS EASTERN KENTUCKY...THE WINDS WILL LINE UP WITH THE MOUNTAIN GAPS IN THE HIGHER TERRAIN...WHICH CAN LEAD TO VERY STRONG WIND GUSTS IN THOSE AREAS. WITH THAT IN MIND...WILL BE ISSUING A WIND ADVISORY FOR PIKE...LETCHER...HARLAN...AND BELL COUNTIES FROM ROUGHLY 9-21Z TOMORROW. TEMPERATURES WILL REMAIN ABOVE NORMAL TOMORROW WITH HIGHS IN THE 50S EXPECTED AREA WIDE. OVERNIGHT LOWS WILL ONLY DROP INTO MID UPPER 30S NORTH OF THE HAL ROGERS PARKWAY AND AROUND 40 SOUTH OF THE THERE. OUR NEXT WEATHER MAKER WILL BE AN AREA OF LOW PRESSURE THAT IS CURRENT MOVING ACROSS THE SOUTHERN MISSISSIPPI VALLEY. AS THIS LOW APPROACHES THE AREA LATE TONIGHT...CLOUD COVER WILL BE ON THE INCREASE. THE FIRST RAIN SHOWERS ARE EXPECTED TO MOVE INTO THE SOUTHERN THIRD OF THE AREA AROUND 2Z THIS EVENING. THE MAIN AREA OF PRECIPITATION WILL NOT OVERSPREAD THE AREA UNTIL AFTER 6Z TONIGHT...AS THE LOW INTENSIFIES AND MOVES NORTHEASTWARD INTO THE OHIO VALLEY. LIGHT TO MODERATE RAIN WILL BE POSSIBLE IN THE WESTERN PORTION OF THE FORECAST AREA THROUGH TUESDAY AFTERNOON. LIGHTER RAINFALL IS EXPECTED EAST OF A LINE FROM PAINTSVILLE TO JACKSON TO WHITLEY CITY...AS SOUTHEASTERLY FLOW OVER THE MOUNTAINS WILL LEAD TO DOWNSLOPE WARMING...WHICH WILL DRY THINGS OUT JUST WEST OF THE TALLER MOUNTAINS...CREATING A RAIN SHADOW. OVERALL...RAINFALL AMOUNTS WILL NOT BE OF CONCERN...WITH ONE QUARTER TO THREE QUARTERS OF AN INCH OF RAIN POSSIBLE WEST OF THE WEATHER OFFICE. THERE WILL BE AN OUTSIDE CHANCE OF A FEW RUMBLES OF THUNDER OCCURRING AS THE MAIN BODY OF PRECIPITATION MOVES ACROSS EASTERN KENTUCKY...BUT WITH VERY LITTLE INSTABILITY IN PLACE AND LESS THAN FAVORABLE LOW LEVEL LAPSE RATES...ANY THUNDER THAT DOES OCCUR WILL BE ELEVATED. LATE TONIGHT AND TOMORROW. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 315 PM EST MON FEB 25 2013 ALL THINGS CONSIDERED...THERE IS FAIRLY GOOD AGREEMENT IN THE MODELS. THE OPERATIONAL GFS HAS SHOWN SOME VARIATION IN SMALLER SCALE FEATURES. HOWEVER...THESE ARE SMOOTHED OUT IN THE GFS ENSEMBLE MEAN...WHICH LINES UP WITH THE 00Z ECMWF. WHILE THE GFS ENSEMBLE MEAN AND ECMWF DO DIVERGE A BIT AT LONG RANGE...IT IS NOT ALL THAT NOTABLE CONSIDERING THE TIME FRAME. THE MODEL CONSENSUS CONTINUES TO BE ONE OF BELOW NORMAL TEMPS...WITH UNSETTLED WX FOR AT LEAST THE FIRST FEW DAYS. STRONG LOW PRESSURE AT THE SURFACE AND ALOFT WILL BE CENTERED TO OUR NORTH AT THE START OF THE PERIOD...AND WILL GRADUALLY TRANSITION EASTWARD AS SEQUENTIAL SURFACE LOWS DEVELOP EAST OF THE UPPER LOW AND THEN PIVOT UNDER IT. AN EXPANSIVE UPPER TROUGH WILL BE LEFT BEHIND OVER THE EASTERN CONUS. LOCALLY...WE WILL HAVE PERSISTENT COLD AIR ADVECTION AND UPSLOPE FLOW IN THE LOW LEVELS. THE COMBINATION OF THE UPPER TROUGH AND LOW LEVEL SETUP WILL FAVOR LIGHT PRECIP...ESPECIALLY EARLY IN THE PERIOD BEFORE THE UPPER LEVEL LOW/TROUGH WEAKENS AND SHIFTS ITS AXIS TO OUR EAST...AND BEFORE DRIER AIR FINALLY ARRIVES AT THE LOW LEVELS. IN TERMS OF PRECIP TYPE...LOW LEVELS LOOK WARM ENOUGH FOR MAINLY RAIN DURING THE DAY WEDNESDAY. FROM WEDNESDAY NIGHT ON SNOW WILL BE MORE LIKELY. EVEN WITH AFTERNOON SURFACE TEMPS ABOVE FREEZING IN THE MID-UPPER 30S...STEEP LAPSE RATES WITH COLD AIR ALOFT WOULD RESULT IN MAINLY SNOW IF THE MOISTURE IS DEEP ENOUGH FOR ICE FORMATION. THE MOISTURE DEPTH COULD BE AN ISSUE AT TIMES...WHICH MAY LEAD TO SOME DRIZZLE OR VERY LIGHT RAIN AT TIMES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1236 PM EST MON FEB 25 2013 A VFR FORECAST IS ON TAP FOR THE BULK OF THE TAF PERIOD WITH GENERALLY LIGHT EAST TO SOUTHEAST WINDS EXPECTED. CLOUDS AND CIGS WILL MOVE INTO THE AREA TODAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. TOWARD EVENING THE CIGS WILL START TO LOWER MORE EFFECTIVELY WITH SCATTERED SHOWERS EXPECTED BY AROUND 4Z AT THE TAF SITES. THE WINDS WILL PICK UP FROM THE SOUTHEAST...AT THE SAME TIME...REACHING TO BETWEEN 10 AND 20 KTS THROUGH THE LATTER PART OF THE NIGHT. JUST OFF THE SFC...THOUGH...THE WINDS WILL PICK UP EVEN MORE IMPRESSIVELY WITH SOUTH SOUTHEAST GUSTS TO 40 KTS EXPECTED AT 2000 FEET... INCREASING TO NEAR 50 KTS TOWARD 12Z TUESDAY...LEADING TO THE POTENTIAL FOR LOW LEVEL WIND SHEAR BY LATE EVENING AND CONTINUING THROUGH THE NIGHT. THE FIRST RAIN SHOWERS ARE EXPECTED TO AFFECT THE TAF SITES WITH MVFR CONDITIONS AROUND 7Z TONIGHT. INCLUDED VCTS GROUP IN EACH TAF...AS THE OVERALL STRENGTH OF THE APPROACHING SYSTEM COULD SPARK AND ISOLATED THUNDERSTORM OR TWO AFTER 11Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AR LONG TERM...HAL AVIATION...AR
Hazardous weather outlook, Feb 25, 3:50 AM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 350 AM EST MON FEB 25 2013 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119- 261200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY- LESLIE-MARTIN- 350 AM EST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. ANY HEAVY SHOWER OR THUNDERSTORM COULD PRODUCE STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ON TUESDAY. ANY HEAVY SHOWER OR THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS. SMALL HAIL WILL BE POSSIBLE WITH ANY STORM TUESDAY AFTERNOON. SNOW SHOWERS ARE POSSIBLE FROM WEDNESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ087-088-118-120-261200- BELL-HARLAN-LETCHER-PIKE- 350 AM EST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. WINDS COULD GUST AS HIGH AS 50 MPH FROM LATE TONIGHT...ESPECIALLY IN LOCATIONS IMMEDIATELY DOWNWIND OF PINE...BLACK...OR CUMBERLAND MOUNTAINS AND ACCOMPANYING ANY HEAVIER SHOWER OR THUNDERSTORM. SNOW SHOWERS ARE POSSIBLE FROM WEDNESDAY NIGHT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ON TUESDAY. ANY THUNDERSTORMS DURING TUESDAY AFTERNOON OR EVENING COULD PRODUCE SMALL HAIL. WINDS COULD GUST AS HIGH AS 50 MPH THROUGH MIDDAY TUESDAY... ESPECIALLY IN LOCATIONS IMMEDIATELY DOWNWIND OF PINE...BLACK...OR CUMBERLAND MOUNTAINS AND ACCOMPANYING ANY HEAVIER SHOWER OR THUNDERSTORM. SNOW SHOWERS ARE POSSIBLE FROM WEDNESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GREIF/KAS
Nearby
Wind Advisories in Kentucky, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.